Header

UZH-Logo

Maintenance Infos

A simple characterization of tightness for convex solid sets of positive random variables


Koch-Medina, Pablo; Munari, Cosimo; Šikić, Mario (2018). A simple characterization of tightness for convex solid sets of positive random variables. Positivity, 22(4):1015-1022.

Abstract

We show that for a convex solid set of positive random variables to be tight, or equivalently bounded in probability, it is necessary and sufficient to be is radially bounded, i.e. that every ray passing through one of its elements eventually leaves the set. The result is motivated by problems arising in mathematical finance.

Abstract

We show that for a convex solid set of positive random variables to be tight, or equivalently bounded in probability, it is necessary and sufficient to be is radially bounded, i.e. that every ray passing through one of its elements eventually leaves the set. The result is motivated by problems arising in mathematical finance.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Theoretical Computer Science
Physical Sciences > General Mathematics
Scope:Discipline-based scholarship (basic research)
Language:English
Date:19 January 2018
Deposited On:30 Aug 2018 07:45
Last Modified:19 May 2024 01:40
Publisher:Springer
ISSN:1385-1292
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s11117-018-0556-7
Related URLs:https://link.springer.com/article/10.1007%2Fs11117-018-0556-7
Other Identification Number:merlin-id:15902
Full text not available from this repository.